# SDR DXTA2023062289150

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N219QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6062
- Aircraft time: 6,506 hours, 3,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR HAS VERY LOUD AIR NOISE COMING INTO GALLEY AREA. ON INTERIOR RIGHT SIDE (2 OCLOCK) OF DOOR FRAME A GAP IS VISIBLE TO THE OUTSIDE AT CRUISE FLIGHT. ///SIGNOFF/// CHECKED THE HISTORY AND FOUND THE MED SEAL HAD BEEN REPLACED. INSPECTED THE SEAL AND FOUND THE MAJORITY OF THE VENT HOLES WERE COVERED UP. CONTACTED NJA MCC AND FOUND THE AIRCRAFT IS A PRE IS600-52-0004 AND NEED 8 VENT HOLES. HAVING THE VENT HOLES COVERED WOULD NOT ALLOW THE SEAL TO INFLATE OR EXPAND TO PROVE PROPER SEAL TO THE STRIKE EDGE OF THE DOOR FRAME. PROCEEDED TO CAREFULLY PULL BACK THE MED SEAL TO ALLOW ACCESS TO CUT VENT HOLES AS REQUIRED IN THEIR PROPER LOCATIONS I.R.W. CL-650 AMM 52-11-28-04. BONDED THE SEAL BACK TO THE SEAL ANGLES AS REQUIRED AND ALLOWED THE SEALANT TO CURE. 20/JUN/2023 INSPECTED SEALANT AND FOUND SEALANT CURED. PREPPED AIRCRAFT TO BE PRESSURIZED. WAITED FOR FBO TO PULL AIRCRAFT OUT OF THE HANGAR. PERFORMED OPERATIONAL TEST OF THE PASSENGER DOOR SEAL I.R.W. CL-650 AMM 52-11-28-710-801 AND FOUND THE TEST TO BE SATISFACTORY. 21/JUN/2023
